# SDR DALA2022062304393

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 CORROSION FOUND ON THE SEAT TRACK AT STA1263,LBL11, CORRECTIVE ACTION: REPLACED WITH NEW ONE AS PERB767-300 SRM 51-40-02 (2288272)
